# SDR SWIA200414040

- Difficulty date: October 23, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 4,590 hours, 3,557 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR SUPPORT ANGLE IS CRACKED; FS 621.00 LBL 40.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED FLOOR SUPPORT ANGLE AT F.S 621.00, LBL -40, IAW CRJ REO 601R-53-61-117, REV "B".
